Translator Disclaimer
December, 1987 Distributions on Partitions
Robert Keener, Edward Rothman, Norman Starr
Ann. Statist. 15(4): 1466-1481 (December, 1987). DOI: 10.1214/aos/1176350604

Abstract

A two parameter family of distributions on partitions is obtained by mixing a multinomial with a symmetric Dirichlet distribution. Estimates for the parameters are proposed and studied in various asymptotic limits.

Citation

Download Citation

Robert Keener. Edward Rothman. Norman Starr. "Distributions on Partitions." Ann. Statist. 15 (4) 1466 - 1481, December, 1987. https://doi.org/10.1214/aos/1176350604

Information

Published: December, 1987
First available in Project Euclid: 12 April 2007

zbMATH: 0629.62023
MathSciNet: MR913568
Digital Object Identifier: 10.1214/aos/1176350604

Subjects:
Primary: 62E20
Secondary: 62F10

Rights: Copyright © 1987 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.15 • No. 4 • December, 1987
Back to Top